# SDR REXA2022081201857

- Difficulty date: July 27, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL HINGE HAS AREAD OF CORROSION WITH 100% MATERIAL LOSS.	REMOVED AND REPLACED HINGE.
